Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Chronic psoriasis, using propysalic NF, get nausea with methotraxate. No relief with alternative medicines. Help?

dear sir,
I am suffering from psoriasis for the past one decade but am not able to get a cure and my lessions also dont go away at all. I use ointment Propysalic NF 6 and Dermadew cream. I feel nausea when I take Methotraxate so I am not using the same. I have also tried Ayurvedic and Homeopathic medicines but they dont work at all.
I need some advice desperately kindly help.
Ved Prakash
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Ved Prakash,
Welcome to Healthcare magic.
Psoriasis is not a curable disease, but it is controllable. It may go into remissions but cure is not possible. So stop going from one system of medicine to other searching for cure as it is there in your genes. Every 2 out of 100 people will have psoriasis, the type and severity differs. As a dermatologist we see a lot of psoriasis and training to treat psoriasis is a major chunk in our post graduation training curriculum and if a doctor cannot treat psoriasis he will not be a dermatologist.
There are a lot of treatments for it according to severity. Even methotrexate induced nausea can be controlled by certain precautions. Oral retinoids like Acitretin works. Cyclosporine, Phototherapy, topical steroids, calcipotriol, tacrolimus, Biological injections etc is available for treatment. Consult an experienced dermatologist and stick by him. He will discuss with you the pros and cons of each and choose the best line of treatment. If one modality does not work go back to him rather than somebody else because he will know what works for you and what not.
Hope this helped
Take care and all the best

Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor